# SDR DJFA2005082

- Difficulty date: April 13, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N653CW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5053
- Aircraft time: 9,202 hours, 6,439 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

KTYS - KLIT TRIP ID NR 811531 CREW REPORTED THAT AFTER SELECTING GEAR DOWN FOR LANDING THEY NOTED THAT THE LEFT MAIN GEAR GREEN LIGHT WAS NOT ILLUMINATING.  CREW FLEW PAST THE TOWER TO VERIFY THAT THE GEAR WAS DOWN.  NO OTHER UNSAFE INDICATIONS WERE NOTED.  FIRE/RESCUE RESPONSE WAS GIVEN AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED (2) NR 327 BULBS.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
